Home » Grocery & Home Essentials » Baby & Child Care » Personal Care » Oral Hygiene » Teething Relief » Calpol Six Plus Sachets Sugar Free 250mg

 
Product Details
Calpol Infant Suspension is a painkiller. It is also an 'antipyretic'. This means that it brings down a high temperature.Calpol Infant Suspension soothes pain, such as teething pain. It is also for fever (high temperature). If there is severe pain, a very high temperature or if the pain does not stop, call your doctor. This medicine suits most children under 6, but a few children should not take it. Ask these questions about anyone who might use Calpol Infant Suspension.* Have they ever had an allergy or bad reaction to paracetamol? If so, do not use Calpol Infant Suspension. Tell your pharmacist or doctor.* Do they have serious kidney problems or liver problems? If so, talk to your pharmacist or doctor before using Calpol Infant Suspension.Calpol Infant Suspension and other medicines :Before you use this medicine, make sure that your pharmacist knows about any other medicines you might use at the same time. This includes medicines you have bought yourself.Do not use any other medicines or remedies that contain paracetamol while you are using Calpol Infant Suspension.You can use Calpol Infant Suspension while you are taking oral contraceptives ("the pill") or tablets for epilepsy but it may not work so well on your pain and feverishness.If you are taking certain antidepressants, sedatives, drugs for epilepsy or you drink large amounts of alcohol, you may be more susceptible to the side effects of paracetamol. If you are unsure if another medicine you are taking is one of those mentioned above, then show the pack to your pharmacist